Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 480241, 10 pages
http://dx.doi.org/10.1155/2014/480241
Research Article

Existence of Square-Mean Almost Automorphic Solutions to Stochastic Functional Integrodifferential Equations in Hilbert Spaces

School of Mathematics and Information Sciences, Yulin Normal University, Yulin 537000, China

Received 20 December 2013; Accepted 13 February 2014; Published 27 March 2014

Academic Editor: Yonghuia Xia

Copyright © 2014 Lijie Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijie Li, “Existence of Square-Mean Almost Automorphic Solutions to Stochastic Functional Integrodifferential Equations in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 480241, 10 pages, 2014. https://doi.org/10.1155/2014/480241.